# SDR ASAA0954214

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 7,952 hours, 2,573 cycles
- Engine: Ge CFM567B24
- Engine time: 7,952 hours, 2,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 895406
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 7,952 hours, 2,573 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACFT 566 TOPPED FOR ENG. OIL SPIKE FOR NR 1 ENG INSUFFICIENT DATA AVAILABLE FOR RE CALCULATING SPIKE REC.  GROUNDED YES.  ETOPS CONSUMPTION RATE IS NOW WITHIN ETOPS OPS LIMITS AT NR 1 ENG.  12 NR 2 ENG. 06 APU .00.  ACFT RELEASED FROM TOP DEFERRAL SEAMC JERRY NOTIFIED.
